# SDR UF6A990620

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: JD528J0027002W
- Condition: Damaged
- Location: Bs 101.254
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT MODULAR 4 OUTBOARD SKIN PANEL IS CRACKED AND THE CHANNEL IS ALSO CRACKED.  MAINTENANCE REPAIRED THE LEFT MODULAR 4 OUTBOARD SKIN PANEL AND CHANNEL IAW BAE ATP SRM 51-60-04 AND 01.  (M)
